Alert archive / Texas / Wind Advisories in 2010

Wind Advisory 9, NWS Lubbock, TX

April 23, 201023 counties in Texas

NWS Lubbock, TX issued this wind advisory at Apr 23, 2010, 4:14 AM CDT for 23 counties in Texas. It took effect at Apr 23, 2010, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2010, 4:14 AM CDT (09:14 UTC)
In effect from
Apr 23, 2010, 12:00 PM CDT
Expired
Apr 23, 2010, 8:00 PM CDT
In force
8 hr
Issued by
NWS Lubbock, TX
All 23 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 32 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WWUS74 KLUB 230914
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
414 AM CDT FRI APR 23 2010

TXZ021>024-027>030-033>036-039>042-232100-
/O.NEW.KLUB.WI.Y.0009.100423T1700Z-100424T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...O'DONNELL...POST
414 AM CDT FRI APR 23 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHWESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS IN
  THE 30 TO 35 MPH RANGE. GUSTS BETWEEN 45 AND 55 MPH WILL BE
  POSSIBLE.

* TIMING: WIND SPEEDS WILL INCREASE THROUGH MIDDAY...AND WILL
  REMAIN AT SUSTAINED SPEEDS GREATER THAN 30 MPH THROUGH THE
  AFTERNOON HOURS BEFORE SUBSIDING THIS EVENING.

* OTHER IMPACTS: PATCHY BLOWING DUST MAY RESTRICT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS SUSTAINED AT SPEEDS GREATER THAN
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
942 
WWUS74 KLUB 231707
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1207 PM CDT FRI APR 23 2010

TXZ021>024-027>030-033>036-039>042-240100-
/O.EXT.KLUB.WI.Y.0009.000000T0000Z-100424T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...O'DONNELL...POST
1207 PM CDT FRI APR 23 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* WINDS: SOUTHWESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS IN 
  THE 30 TO 35 MPH RANGE. GUSTS BETWEEN 45 AND 55 MPH WILL BE 
  POSSIBLE. 

* TIMING: WINDS WILL BE SUSTAINED AT SPEEDS GREATER THAN 30 MPH
  THROUGH THE AFTERNOON HOURS BEFORE SUBSIDING THIS EVENING.

* OTHER IMPACTS: AREAS OF BLOWING DUST WILL RESTRICT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS SUSTAINED AT SPEEDS GREATER THAN
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
459 
WWUS74 KLUB 231849
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
149 PM CDT FRI APR 23 2010

TXZ025-026-031-032-037-038-043-240100-
/O.EXA.KLUB.WI.Y.0009.000000T0000Z-100424T0100Z/
HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE...
JAYTON
149 PM CDT FRI APR 23 2010

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* WINDS: SOUTHWESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS IN
  THE 30 TO 35 MPH RANGE...WITH GUSTS TO 40 TO 50 MPH.

* TIMING: STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE
  SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS SUSTAINED AT SPEEDS GREATER THAN
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

TXZ021>024-027>030-033>036-039>042-240100-
/O.CON.KLUB.WI.Y.0009.000000T0000Z-100424T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...O'DONNELL...POST
149 PM CDT FRI APR 23 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* WINDS: SOUTHWESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS IN 
  THE 30 TO 35 MPH RANGE. GUSTS BETWEEN 45 AND 55 MPH WILL BE 
  POSSIBLE. 

* TIMING: STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE
  SUBSIDING THIS EVENING.

* OTHER IMPACTS: AREAS OF BLOWING DUST WILL RESTRICT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS SUSTAINED AT SPEEDS GREATER THAN
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Apr 23, 4:13 AM CDT, 1 minute earlier.

Area forecast discussion, Apr 23, 4:13 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
413 AM CDT FRI APR 23 2010

.SHORT TERM...
UA LOW IS PROGGED TO MOVE ACROSS EASTERN CO INTO CENTRAL KS DURING
THE PERIOD. THE TROUGH AXIS LOOKS TO REMAIN WEST OF THE AREA THRU
AOA 06Z...RESULTING IN SOUTHWESTERLY FLOW. THEN BECOMING
NORTHWESTERLY BY THE END OF THE PERIOD. A WESTERLY LOW LEVEL JET OF
35 TO 45 KTS WILL BE IN PLACE DURING DAYTIME HEATING. POINT SOUNDING
PROFILES SHOW A NEARLY DRY ADIABATIC ENVIRONMENT BELOW 600
MB...WHICH SUPPORT MIXING DOWN OF THE JET. THEREFORE...HAVE ISSUED A
WIND ADVISORY FOR THE AREA ON THE CAPROCK. FOR THE LOW ELEVATIONS
OFF THE CAPROCK THOUGH WINDS MAY HAVE A HARD TIME REACHING THE
SURFACE. ALSO...AS THE WINDS INCREASE DURING THE DAY LOOSE TOP
SOIL...FROM RECENT PLOWING AND RAINFALL...WILL EASILY BE PICKED
UP. THEREFORE...HAVE KEPT THE PATCHY BLOWING DUST ON THE CAPROCK.
OTHERWISE...LITTLE CHANGE FROM PREVIOUS PACKAGE.

&&

.LONG TERM...
THE CURRENTLY EJECTING WESTERN U.S. UA LOW/TROUGH WILL PROPAGATE
EASTWARD FROM THE CENTRAL PLAINS TOWARD THE MIDWEST SATURDAY. THUS
WEST TEXAS WILL BE BENEATH NORTHWESTERLY FLOW ALOFT WITH AN INFLUX
OF RELATIVELY MILD/DRY PAC AIR SPILLING OVER THE SOUTHERN PLAINS.
NONETHELESS...THE WRF-NAM DEPICTS LIGHT QFP ASSOCIATED WITH A VERY
WEAK WAVE PROPAGATING THROUGH THE AMBIENT FLOW...SUGGESTING THAT
CONVECTION MAY SPREAD SOUTHEASTWARD FROM THE MOUNTAINS TOWARD THE
SOUTH PLAINS SATURDAY NIGHT. AGREE WITH THE PREVIOUS FORECAST THAT
PROSPECTS FOR MEANINGFUL PRECIPITATION IN SUCH ENVIRONMENT IS LOW...
AND HAVE MAINTAINED SUB-MENTIONABLE POPS.

A SERIES OF LOW AMPLITUDE SHORTWAVES WILL THEN FOLLOW SUNDAY/MONDAY.
THIS AS THE LARGER SCALE UA LOW MEANDERS OVER THE GREAT LAKES. ONE
OF THESE WAVES WILL BE ACCOMPANIED BY A NOTABLE COLD FRONT DEMARKING
A CANADIAN SOURCE REGION AIRMASS MONDAY. THIS SHOULD BRING SOME LOW
CLOUDS AND SLIGHTLY COOLER TEMPERATURES. MORE IMPORTANTLY...SURFACE
RIDGING WILL PENETRATE TOWARD THE GULF...LIMITING RETURN SOUTHERLY
WINDS/MOISTURE INTO MID WEEK IN ADVANCE OF SPLIT UA FLOW. HOWEVER
MODEST RECOVERY IS EXPECTED TO EVENTUALLY KICK IN AS HEIGHTS FALL
AND THE PATTERN SHIFTS BACK TOWARD A BROAD WESTERN TROUGH/
SOUTHWESTERLY FLOW ALOFT. A DEEPENING LEE TROUGH AND SAID ONSET OF
MOIST RETURN/INSTABILITY FIRST APPEAR TO TAKE SHAPE LATE
WEDNESDAY...BUT CONSIDERABLE UNCERTAINTY AS TO WHETHER OR NOT IT
WILL BE SUFFICIENT TO SUPPORT EVEN ISOLATED CONVECTION. RAIN/STORM
CHANCES MAY CREEP BACK UPWARD BY THE END OF THE PERIOD THURSDAY/
FRIDAY...BUT ATTM THERE IS NOT SUFFICIENT EVIDENCE FOR PRECIPITATION
TO WARRANT MENTIONABLE POP GRIDS. HOWEVER...THE NEXT ITERATION OF
THE WESTERN U.S. UA TROUGH IS CURRENTLY ADVERTISED TO BECOME WELL-
ESTABLISHED BY NEXT WEEKEND WITH SIGNALS FOR AN ACTIVE SLOSHING
DRYLINE OVER WEST TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        66  39  68  39  72 /  10  10  10  10  10
TULIA         67  41  70  41  72 /   0  10  10  10  10
PLAINVIEW     68  42  72  41  75 /   0  10  10  10  10
LEVELLAND     69  43  72  43  76 /   0  10  10  10  10
LUBBOCK       70  45  73  44  75 /   0  10  10  10  10
DENVER CITY   69  44  75  43  77 /  10  10  10   0   0
BROWNFIELD    69  43  74  44  76 /   0  10  10   0  10
CHILDRESS     73  47  74  48  75 /  10  10  10  10  10
SPUR          72  45  75  45  75 /   0  10  10  10  10
ASPERMONT     75  49  78  47  76 /  10  10  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: TXZ021>024-027>030-033>036-039>042.

&&

40/20
Hazardous weather outlook, Apr 23, 4:14 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
414 AM CDT FRI APR 23 2010

TXZ021>044-240915-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
414 AM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

NON PRECIPITATION

SOUTHWESTERLY WINDS WILL BE SUSTAINED AT SPEEDS IN EXCESS OF 30
MPH OVER THE WESTERN AND CENTRAL SOUTH PLAINS AND THE EXTREME
SOUTHWESTERN PANHANDLE THIS AFTERNOON. PATCHY BLOWING DUST WILL
LIMIT VISIBILITIES. A WIND ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

In the hours before

Local storm report, Apr 22, 10:18 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1018 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     HAIL             DICKENS                 33.62N 100.84W
04/22/2010  E1.25 INCH       DICKENS            TX   SKYWARN SPOTTER

&&

EVENT NUMBER LUB1000074

MCQUEEN
Local storm report, Apr 22, 10:19 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1019 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     FLOOD            TAHOKA                  33.16N 101.79W
04/22/2010                   LYNN               TX   LAW ENFORCEMENT

            THE U.S. HIGHWAY 87 UNDERPASS IN TAHOKA HAS BEEN CLOSED
            DUE TO FLOODING

&&

EVENT NUMBER LUB1000075

MCONDER
Local storm report, Apr 22, 10:34 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1034 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HAIL             CROSBYTON               33.64N 101.24W
04/22/2010  E0.88 INCH       CROSBY             TX   PUBLIC

            REPORTED AT STRIPES CONVENIENCE STORE

&&

EVENT NUMBER LUB1000076

MCONDER
Local storm report, Apr 23, 12:22 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
1222 AM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             5 ESE PLAINVIEW         34.16N 101.64W
04/22/2010  E1.25 INCH       HALE               TX   TRAINED SPOTTER

            HAIL REPORTED ALONG U.S. HIGHWAY 70

0648 PM     HAIL             1 N POST                33.21N 101.38W
04/22/2010  M0.88 INCH       GARZA              TX   TRAINED SPOTTER

            NICKLE SIZE HAIL

0701 PM     TSTM WND DMG     4 E CROSBYTON           33.64N 101.17W
04/22/2010                   CROSBY             TX   TRAINED SPOTTER

            COTTON TRAILER FLIPPED OVER AND POLE BARN PUSHED OVER
            FROM NORTH TO SOUTH IN THE VICINITY OF SILVER FALLS
            ROADSIDE PARK

0724 PM     HAIL             NORTHFIELD              34.29N 100.60W
04/22/2010  E2.00 INCH       MOTLEY             TX   CO-OP OBSERVER

            A FEW HAILSTONES UP TO TWO INCHES

0738 PM     TORNADO          8 SW CEE VEE            34.15N 100.54W
04/22/2010                   MOTLEY             TX   TRAINED SPOTTER

            NUMEROUS REPORTS OF LARGE RAIN WRAPPED TORNADO - MOVING
            EAST AT 15 MPH

0740 PM     HAIL             12 ENE POST             33.26N 101.19W
04/22/2010  E2.75 INCH       GARZA              TX   EMERGENCY MNGR

            GOLFBALL TO BASEBALL SIZED HAIL REPORTED

0829 PM     HAIL             TAHOKA                  33.16N 101.79W
04/22/2010  E1.00 INCH       LYNN               TX   CO-OP OBSERVER

            HAIL SIZE INCREASING

0833 PM     TORNADO          4 SSE CEE VEE           34.18N 100.41W
04/22/2010                   COTTLE             TX   STORM CHASER

            SPOTTER REPORTS LARGE WEDGE TORNADO. SPOTTER IS 2 MILES
            WEST WNW OF CEE VEE

0835 PM     HAIL             5 N TAHOKA              33.24N 101.79W
04/22/2010  E1.00 INCH       LYNN               TX   LAW ENFORCEMENT

            PEA TO QUARTER SIZED HAIL REPORTED ALONG FM400 BETWEEN
            TAHOKA AND WILSON

0845 PM     HAIL             9 S CHILDRESS           34.29N 100.25W
04/22/2010  E1.75 INCH       COTTLE             TX   FIRE DEPT/RESCUE

            DELAYED REPORT-HAIL REPORTED ALONG HIGHWAY 83 ALONG
            COTTLE-CHILDRESS COUNTY LINE

0905 PM     TORNADO          6 W SWEARINGEN          34.15N 100.25W
04/22/2010                   COTTLE             TX   METEOROLOGIST

            STARTED AT 905 PM. LIFTED BRIEFLY. BUT STILL ON THE
            GROUND AT 911 PM.

0920 PM     HAIL             8 W TAHOKA              33.16N 101.93W
04/22/2010  E1.00 INCH       LYNN               TX   SKYWARN SPOTTER

            NICKEL TO QUARTER SIZED HAIL REPORTED 7-8 MILES WEST OF
            TAHOKA ALONG US-380

0925 PM     TORNADO          2 NW SWEARINGEN         34.17N 100.17W
04/22/2010                   COTTLE             TX   STORM CHASER

0935 PM     TORNADO          1 N SWEARINGEN          34.16N 100.15W
04/22/2010                   COTTLE             TX   SKYWARN SPOTTER

            REPORTED BY PADUCAH FIRE DEPARTMENT.

0956 PM     FLOOD            TAHOKA                  33.16N 101.79W
04/22/2010                   LYNN               TX   LAW ENFORCEMENT

            THE U.S. HIGHWAY 87 UNDERPASS IN TAHOKA HAS BEEN CLOSED
            DUE TO FLOODING

1007 PM     HAIL             SOUTHLAND               33.36N 101.55W
04/22/2010  E1.00 INCH       GARZA              TX   CO-OP OBSERVER

            MOSTLY PEA TO MARBLE SIZED HAIL... A FEW STONES TO
            QUARTER SIZED.

1017 PM     HAIL             DICKENS                 33.62N 100.84W
04/22/2010  E1.25 INCH       DICKENS            TX   SKYWARN SPOTTER

1031 PM     HAIL             CROSBYTON               33.64N 101.24W
04/22/2010  E0.88 INCH       CROSBY             TX   PUBLIC

            REPORTED AT STRIPES CONVENIENCE STORE

&&

EVENT NUMBER LUB1000059 LUB1000060 LUB1000064 LUB1000061 LUB1000062
LUB1000063 LUB1000065 LUB1000071 LUB1000066 LUB1000072 LUB1000067
LUB1000068 LUB1000069 LUB1000070 LUB1000075 LUB1000073 LUB1000074
LUB1000076

LINDLEY
Local storm report, Apr 23, 12:56 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
1256 AM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             5 ESE PLAINVIEW         34.16N 101.64W
04/22/2010  E1.25 INCH       HALE               TX   TRAINED SPOTTER

            HAIL REPORTED ALONG U.S. HIGHWAY 70

0648 PM     HAIL             1 N POST                33.21N 101.38W
04/22/2010  M0.88 INCH       GARZA              TX   TRAINED SPOTTER

            NICKLE SIZE HAIL

0701 PM     TSTM WND DMG     4 E CROSBYTON           33.64N 101.17W
04/22/2010                   CROSBY             TX   TRAINED SPOTTER

            COTTON TRAILER FLIPPED OVER AND POLE BARN PUSHED OVER
            FROM NORTH TO SOUTH IN THE VICINITY OF SILVER FALLS
            ROADSIDE PARK

0724 PM     HAIL             NORTHFIELD              34.29N 100.60W
04/22/2010  E2.00 INCH       MOTLEY             TX   CO-OP OBSERVER

            A FEW HAILSTONES UP TO TWO INCHES

0738 PM     TORNADO          8 SW CEE VEE            34.15N 100.54W
04/22/2010                   MOTLEY             TX   TRAINED SPOTTER

            NUMEROUS REPORTS OF LARGE RAIN WRAPPED TORNADO - MOVING
            EAST AT 15 MPH

0740 PM     HAIL             12 ENE POST             33.26N 101.19W
04/22/2010  E2.75 INCH       GARZA              TX   EMERGENCY MNGR

            GOLFBALL TO BASEBALL SIZED HAIL REPORTED

0829 PM     HAIL             TAHOKA                  33.16N 101.79W
04/22/2010  E1.00 INCH       LYNN               TX   CO-OP OBSERVER

            HAIL SIZE INCREASING

0833 PM     TORNADO          4 SSE CEE VEE           34.18N 100.41W
04/22/2010                   COTTLE             TX   STORM CHASER

            SPOTTER REPORTS LARGE WEDGE TORNADO. SPOTTER IS 2 MILES
            WEST WNW OF CEE VEE

0835 PM     HAIL             5 N TAHOKA              33.24N 101.79W
04/22/2010  E1.00 INCH       LYNN               TX   LAW ENFORCEMENT

            PEA TO QUARTER SIZED HAIL REPORTED ALONG FM400 BETWEEN
            TAHOKA AND WILSON

0845 PM     HAIL             9 S CHILDRESS           34.29N 100.25W
04/22/2010  E1.75 INCH       COTTLE             TX   FIRE DEPT/RESCUE

            DELAYED REPORT-HAIL REPORTED ALONG HIGHWAY 83 ALONG
            COTTLE-CHILDRESS COUNTY LINE

0850 PM     TSTM WND DMG     2 N PADUCAH             34.04N 100.30W
04/22/2010                   COTTLE             TX   FIRE DEPT/RESCUE

            HOME DAMAGED. LARGE TREES AND FIVE UTILITY POLES BLOWN
            DOWN ALONG U.S. HWY 62 83. TIME IS ESTIMATED.

0905 PM     TORNADO          6 W SWEARINGEN          34.15N 100.25W
04/22/2010                   COTTLE             TX   METEOROLOGIST

            STARTED AT 905 PM. LIFTED BRIEFLY. BUT STILL ON THE
            GROUND AT 911 PM.

0920 PM     HAIL             8 W TAHOKA              33.16N 101.93W
04/22/2010  E1.00 INCH       LYNN               TX   SKYWARN SPOTTER

            NICKEL TO QUARTER SIZED HAIL REPORTED 7-8 MILES WEST OF
            TAHOKA ALONG US-380

0925 PM     TORNADO          2 NW SWEARINGEN         34.17N 100.17W
04/22/2010                   COTTLE             TX   STORM CHASER

0935 PM     TORNADO          1 N SWEARINGEN          34.16N 100.15W
04/22/2010                   COTTLE             TX   SKYWARN SPOTTER

            REPORTED BY PADUCAH FIRE DEPARTMENT.

0956 PM     FLOOD            TAHOKA                  33.16N 101.79W
04/22/2010                   LYNN               TX   LAW ENFORCEMENT

            THE U.S. HIGHWAY 87 UNDERPASS IN TAHOKA HAS BEEN CLOSED
            DUE TO FLOODING

1007 PM     HAIL             SOUTHLAND               33.36N 101.55W
04/22/2010  E1.00 INCH       GARZA              TX   CO-OP OBSERVER

            MOSTLY PEA TO MARBLE SIZED HAIL... A FEW STONES TO
            QUARTER SIZED.

1017 PM     HAIL             DICKENS                 33.62N 100.84W
04/22/2010  E1.25 INCH       DICKENS            TX   SKYWARN SPOTTER

1031 PM     HAIL             CROSBYTON               33.64N 101.24W
04/22/2010  E0.88 INCH       CROSBY             TX   PUBLIC

            REPORTED AT STRIPES CONVENIENCE STORE

&&

EVENT NUMBER LUB1000059 LUB1000060 LUB1000064 LUB1000061 LUB1000062
LUB1000063 LUB1000065 LUB1000071 LUB1000066 LUB1000072 LUB1000077
LUB1000067 LUB1000068 LUB1000069 LUB1000070 LUB1000075 LUB1000073
LUB1000074 LUB1000076

LINDLEY

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:14 PM CDTTornado WarningLUBChildress, Cottle, Hall, Motley46 min
Apr 22, 7:19 PM CDTSevere Thunderstorm WarningLUBHall40 min
Apr 22, 7:31 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent44 min
Apr 22, 7:35 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn40 min
Apr 22, 7:49 PM CDTSevere Thunderstorm WarningLUBMotley56 min
Apr 22, 7:57 PM CDTTornado WarningLUBChildress, Cottle48 min
Apr 22, 8:03 PM CDTAreal Flood AdvisoryLUBCottle, Motley4 hr
Apr 22, 8:07 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn, Terry38 min
Apr 22, 8:44 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn61 min
Apr 22, 8:44 PM CDTTornado WarningLUBChildress, Cottle61 min
Apr 22, 8:57 PM CDTAreal Flood AdvisoryLUBGarza, Lynn3 hr
Apr 22, 9:16 PM CDTAreal Flood AdvisoryLUBChildress4 hr
Apr 22, 9:23 PM CDTSevere Thunderstorm WarningLUBLynn22 min
Apr 22, 9:41 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent64 min
Apr 22, 9:43 PM CDTTornado WarningLUBChildress, Cottle32 min
Apr 22, 9:44 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn46 min
Apr 22, 10:08 PM CDTAreal Flood WarningLUBGarza, Lynn3 hr
Apr 22, 10:30 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent60 min
Apr 22, 11:28 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King47 min

Nearby

Wind Advisories in Texas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.